# SDR MYWA100019

- Difficulty date: February 16, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 23,989 hours, 8,613 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 381800
- Part serial: 1379
- Condition: Leaking
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - EVIDENCE OF HYD LEAK NR 5 L/E SLAT ACTUATOR.
